# SDR 29GA2013061742302

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,695 hours, 41,303 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT DID NOT ILLUMINATE ON APPROACH, PUMPED GEAR DOWN NOSE WHEEL INDICATION ILLUMINATED AT THAT TIME, SHOWN.  RIGGED NOSE GEAR ACTUATOR OPERATIONAL CHECK GOOD.
